# SDR MALA040777

- Difficulty date: October 13, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N513XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2329
- Aircraft time: 12,603 hours, 12,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Condition: Cracked
- Location: Airbrake Spigot
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN YYC, RT AIRBRAKE SPIGOT RECEPTICLE MOUNTING STRUCTURE CRACKED.  MAINTENANCE REPAIRED IAW SRM 51-20-11, 51-23-00, 51-24-11, 51-25-00, 51-41-00, 51-42-00, 51-43-00, 53-50-11 FIG 1, 22.  AIRCRAFT RETURNED TO SERVICE 10/17/04.
